Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 43, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Apr 20, 2011, 2:55 PM PDT. It took effect at Apr 21, 2011, 5:57 AM PDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2011, 2:55 PM PDT (21:55 UTC)
- In effect from
- Apr 21, 2011, 5:57 AM PDT
- Expired
- Apr 22, 2011, 9:00 AM PDT
- In force
- 27 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
890 WHUS76 KEKA 202155 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 255 PM PDT WED APR 20 2011 PZZ475-210600- /O.NEW.KEKA.SC.Y.0043.110421T2000Z-110422T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 255 PM PDT WED APR 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 4 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THURSDAY TO 4 AM PDT FRIDAY. * WINDS: NORTHERLY WINDS WILL INCREASE THROUGH THE DAY ON THURSDAY TO 15 TO 25 KT AS HIGH PRESSURE BUILDS IN ACROSS THE AREA. WINDS WILL DIMINISH LATE FRIDAY NIGHT AS THE NEXT SYSTEM APPROACHES THE AREA. * WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 6 TO 8 FT THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-210600- /O.NEW.KEKA.SC.Y.0043.110421T2300Z-110422T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 255 PM PDT WED APR 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 4 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THURSDAY TO 4 AM PDT FRIDAY. * WINDS: NORTHERLY WINDS WILL INCREASE THROUGH THE DAY ON THURSDAY TO 15 TO 25 KT AS HIGH PRESSURE BUILDS IN ACROSS THE AREA. * WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 6 TO 8 FT THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-210600- /O.NEW.KEKA.SC.Y.0043.110421T2300Z-110422T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 255 PM PDT WED APR 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 9 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THURSDAY TO 9 AM PDT FRIDAY. * WINDS: NORTHERLY WINDS WILL INCREASE THROUGH THE DAY ON THURSDAY TO 15 TO 25 KT AS HIGH PRESSURE BUILDS IN ACROSS THE AREA. * WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 6 TO 8 FT THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
6 follow-up statements
516 WHUS76 KEKA 210355 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 PM PDT WED APR 20 2011 PZZ475-211200- /O.CON.KEKA.SC.Y.0043.110421T2000Z-110422T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 855 PM PDT WED APR 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO 4 AM FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO 4 AM FRIDAY. * WINDS: NORTHERLY WINDS WILL INCREASE THROUGH THE DAY ON THU TO 15 TO 25 KT AS HIGH PRESSURE BUILDS IN ACROSS THE AREA. WINDS WILL DIMINISH LATE FRIDAY NIGHT AS THE NEXT SYSTEM APPROACHES THE AREA. * WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 6 TO 8 FT THU EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-211200- /O.CON.KEKA.SC.Y.0043.110421T2300Z-110422T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 855 PM PDT WED APR 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THURSDAY TO 4 AM FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THURSDAY TO 4 AM FRIDAY. * WINDS: NORTHERLY WINDS WILL INCREASE THROUGH THE DAY ON THU TO 15 TO 25 KT AS HIGH PRESSURE BUILDS IN ACROSS THE AREA. * WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 6 TO 8 FT THU EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-211200- /O.CON.KEKA.SC.Y.0043.110421T2300Z-110422T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 855 PM PDT WED APR 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THURSDAY TO 9 AM FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THURSDAY TO 9 AM FRIDAY. * WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 6 TO 8 FT THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS WILL BE SUFFICIENTLY LARGE TO CREATE A HAZARD TO SMALL CRAFT. STEEP SHORT PERIOD SEAS WILL EXIST AND HAVE THE ABILITY TO CAPSIZE SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
882 WHUS76 KEKA 210930 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 AM PDT THU APR 21 2011 PZZ475-211730- /O.CON.KEKA.SC.Y.0043.110421T2000Z-110422T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 AM PDT THU APR 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM PDT FRIDAY. * WINDS: N WINDS 10 TO 20 KT WILL INCREASE TO 20 TO 25 KT WITH GUSTS TO 30 KT THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH EARLY FRI AS THE NEXT SYSTEM APPROACHES THE AREA. * WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 6 TO 8 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-211730- /O.CON.KEKA.SC.Y.0043.110421T2300Z-110422T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 230 AM PDT THU APR 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PDT FRIDAY. * WINDS: N WINDS 10 TO 20 KT WILL INCREASE TO 15 TO 25 KT WITH GUSTS TO 30 KT THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH EARLY FRI AS THE NEXT SYSTEM APPROACHES THE AREA. * WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 4 TO 6 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-211730- /O.CON.KEKA.SC.Y.0043.110421T2300Z-110422T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 AM PDT THU APR 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 AM PDT FRIDAY. * WINDS: N WINDS 10 TO 20 KT WILL INCREASE TO 20 TO 25 KT WITH GUSTS TO 30 KT THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH EARLY FRI AS THE NEXT SYSTEM APPROACHES THE AREA. * WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 6 TO 8 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS WILL BE SUFFICIENTLY LARGE TO CREATE A HAZARD TO SMALL CRAFT. STEEP SHORT PERIOD SEAS WILL EXIST AND HAVE THE ABILITY TO CAPSIZE SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
923 WHUS76 KEKA 211257 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 557 AM PDT THU APR 21 2011 PZZ450-455-475-212100- /O.EXT.KEKA.SC.Y.0043.110421T1257Z-110422T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 557 AM PDT THU APR 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PDT FRIDAY. * WINDS: N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH EARLY FRI AS THE NEXT SYSTEM APPROACHES THE AREA. * WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 4 TO 6 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-212100- /O.EXT.KEKA.SC.Y.0043.110421T1257Z-110422T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 557 AM PDT THU APR 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT FRIDAY. * WINDS: N WINDS WILL INCREASE TO 20 TO 25 KT WITH GUSTS TO 30 KT THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH EARLY FRI AS THE NEXT SYSTEM APPROACHES THE AREA. * WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 6 TO 8 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS WILL BE SUFFICIENTLY LARGE TO CREATE A HAZARD TO SMALL CRAFT. STEEP SHORT PERIOD SEAS WILL EXIST AND HAVE THE ABILITY TO CAPSIZE SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
504 WHUS76 KEKA 211542 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 842 AM PDT THU APR 21 2011 PZZ450-455-475-212345- /O.CON.KEKA.SC.Y.0043.000000T0000Z-110422T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 842 AM PDT THU APR 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT FRIDAY. * WINDS: N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH EARLY FRI AS THE NEXT SYSTEM APPROACHES THE AREA. * WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 4 TO 6 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-212345- /O.CON.KEKA.SC.Y.0043.000000T0000Z-110422T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 842 AM PDT THU APR 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. * WINDS: N WINDS WILL INCREASE TO 20 TO 25 KT WITH GUSTS TO 30 KT THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH EARLY FRI AS THE NEXT SYSTEM APPROACHES THE AREA. * WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 6 TO 8 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS WILL BE SUFFICIENTLY LARGE TO CREATE A HAZARD TO SMALL CRAFT. STEEP SHORT PERIOD SEAS WILL EXIST AND HAVE THE ABILITY TO CAPSIZE SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
733 WHUS76 KEKA 212152 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 252 PM PDT THU APR 21 2011 PZZ450-455-475-220600- /O.CON.KEKA.SC.Y.0043.000000T0000Z-110422T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 252 PM PDT THU APR 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT FRIDAY. * WINDS: N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH EARLY FRI AS THE NEXT SYSTEM APPROACHES THE AREA. * WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 4 TO 6 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-220600- /O.CON.KEKA.SC.Y.0043.000000T0000Z-110422T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 252 PM PDT THU APR 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. * WINDS: N WINDS WILL INCREASE TO 20 TO 25 KT WITH GUSTS TO 30 KT THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH EARLY FRI AS THE NEXT SYSTEM APPROACHES THE AREA. * WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 6 TO 8 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
797 WHUS76 KEKA 220929 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 229 AM PDT FRI APR 22 2011 PZZ450-455-475-221030- /O.CAN.KEKA.SC.Y.0043.000000T0000Z-110422T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 229 AM PDT FRI APR 22 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ470-221600- /O.CON.KEKA.SC.Y.0043.000000T0000Z-110422T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 229 AM PDT FRI APR 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS: N WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT WILL DIMINISH TO 10 TO 20 KT BY LATE MORNING. * WAVES: SHORT PERIOD WIND WAVES AROUND 4 TO 6 FT WILL SUBSIDE TO 2 TO 4 FT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 20, 8:59 AM PDT, 5 hours 56 minutes earlier.
Area forecast discussion, Apr 20, 8:59 AM PDT, 5 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 859 AM PDT WED APR 20 2011 .UPDATE... INCREASED POPS ACROSS MUCH OF THE AREA TODAY...PARTICULARLY ACROSS THE NORTH. OTHERWISE THE GOING FORECAST LOOKS GOOD. && .PREV DISCUSSION... /ISSUED 332 AM PDT WED APR 20 2011/ SYNOPSIS...A DISTURBANCE WILL BRING AN INCREASING THREAT OF RAIN TO NORTHWEST CALIFORNIA TODAY FOLLOWED BY RAIN AND SOME VERY HIGH ELEVATION SNOW TONIGHT INTO THURSDAY MORNING. FAIR WEATHER WILL RETURN THURSDAY AND FRIDAY...BUT MORE RAIN IS POSSIBLE OVER THE WEEKEND. DISCUSSION...SATELLITE SHOWS A DISTURBANCE OFF THE WEST COAST THAT IS CURRENTLY APPROACHING NORTHWEST CALIFORNIA. THE MODELS ARE STILL NOT VERY CONSISTENT WITH RAIN CHANCES THIS AFTERNOON, SO KEPT WITH THE THINKING OF LOW POPS IN THE MORNING THAT WILL INCREASE DURING THE DAY. THE MODELS STILL SEEM TO HAVE A FAIRLY GOOD HANDLE ON THE TIMING OF THE MAIN BAND OF RAIN MOVING IN THIS EVENING, MAYBE A LITTLE EARLIER THAN FORECAST, BUT DID NOT SEE THE NEED TO MAKE ANY CHANGES TO THE FORECAST IN THIS AREA. WIDESPREAD QPF AMOUNTS WILL CONTINUE TO BE FROM 0.25-0.5 INCHES, BUT NOW IT LOOKS LIKE THEY WILL BE CLOSER TO THE BOTTOM END OF THAT RANGE, ESPECIALLY ACROSS MENDOCINO AND TRINITY COUNTIES. HIGHER QPF AMOUNTS WILL BE SEEN IN THE TERRAIN FAVORED AREAS. SNOW LEVELS REMAIN A CONCERN. THE MODELS SHOW ENOUGH COLD AIR WITH THIS DISTURBANCE TO BRING SNOW LEVELS DOWN TO SOME OF THE HIGHER PASS LEVELS. THE NAM STILL WAS WAY TOO LOW WITH THE SNOW LEVELS, SO WENT WITH A BLEND OF THE CURRENT FORECAST AND THE NEW GFS, WHICH HAD THE HIGHEST SNOW LEVELS. THIS SEEMED MORE APPROPRIATE GIVEN IT IS APPROACHING LATE APRIL AND IT TAKES A LOT TO GET LOW SNOW LEVELS THIS TIME OF YEAR. REGARDLESS, SNOW LEVELS ARE EXPECTED TO BE LOWER OVER DEL NORTE COUNTY, BUT SHOULD REMAIN ABOVE THOSE PASSES. ABOUT 2 INCHES OF SNOW IS EXPECTED ABOVE 5,000 FEET TONIGHT. THIS WILL NOT LEAD TO ANY MAJOR IMPACTS, BUT THE SNOW LEVELS WILL STILL NEED TO BE CLOSELY MONITORED. THE DISTURBANCE AND ITS PRECIPITATION WILL QUICKLY MOVE OUT OF THE AREA THURSDAY MORNING, ALLOWING DRIER WEATHER TO RETURN FOR THAT AFTERNOON. CLEAR CONDITIONS THURSDAY NIGHT MAY LEAD TO STRATUS/FOG FORMATION IN THE INLAND VALLEYS. THIS WILL BURN OFF BY FRIDAY MORNING, FOLLOWED BY MORE DRY WEATHER DURING THE DAY. ANOTHER FRONT WILL THREATEN THE AREA WITH RAIN OVER THE WEEKEND, BUT UNCERTAINTY WITH THE TIMING REMAINS HIGH. STROZ AVIATION...VFR CONDITIONS WILL PREVAIL THIS MORNING WITH PATCHY MVFR AND LOCALLY IFR CIGS ALONG THE COAST AROUND SUNRISE. CIGS WILL GRADUALLY DETERIORATE TO MVFR THIS AFTERNOON AND EVENING AS THE NEXT STORM SYSTEM APPROACHES THE REGION. MVFR CIGS WILL PERSIST OVERNIGHT WITH TEMPO MVFR VSBY IN HEAVIER PRECIP. MARINE...N WINDS WILL CONTINUE TO DIMINISH THIS MORNING AS A LOW PRESSURE SYSTEM APPROACHES THE REGION. HIGH PRESSURE WILL THEN BUILD BACK INTO THE AREA WITH ADVISORY LEVEL N WINDS DEVELOPING THU. WINDS WILL EASE AND SHIFT TO SOUTHERLY SAT AS ANOTHER STORM SYSTEM APPROACHES. INCREASED WINDS WILL RESULT IN PERIODS OF BUILDING WIND WAVES WITH LOW AMPLITUDE W AND SW SWELLS CONTINUING THROUGH THE WEEK. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Apr 20, 4:00 AM PDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 400 AM PDT WED APR 20 2011 CAZ001>004-076-211230- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 400 AM PDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.